So, your worthless and don't tink that you deserve any help or support at all...guess what...You're Wrong.
You need to learn to trust someone and i'm not impying a family member, hell my podc and tdoc have basically forbid me to see/hear/talk to either of my parents for my own saftey, It's been over a year.
This teacher you mention he sounds like a totally great person for you to talk to. You can explain to him that you hav some serios trust issues, so that your anxiety and stress doesn't make you worse. But then you've really gotten to te point where you are going to have to get in touch with your pdoc andg get your meds evaluated and let him concern what's going on.
As for the friend that you told, sometimes people just don't know how to react to that kind of news. You have to admit it is a bit shocking. So give him some space and see how it goes, don't just write him off yet, 'kay?
So, I guess I don't really have something to say, but I don't know, for some reason I wanted to post.
Right now I feel pretty empty, and lonely, and like not in touch with the world. I don't know, it's a weird feeling. Maybe I should cut, that's what I do when this happens, but I doubt I will, not today.
Again, you really need to get in touch with your pdoc so that he or she can tweak your meds and make other changes as necessary. We are always here to listen and support you, but if you haven't informed your pdoc about the way you are feeling, nothing is going to change. I hate to be blunt, but it's the truth.
Atypical Bipolar I Disorder with Rapid Cycling
Risperdal 1mg titrating to 6mg/day
Klonopin .5mg (2x/day)
Trazodone 100mg or 200mg PRN